Downloads: 101

Files in This Item:
File Description SizeFormat 
0459-8.pdf2.32 MBAdobe PDFView/Open
Title: ある種の弱双曲型微分作用素に対する特異Cauchy問題 (フーリェ超函数と偏微分方程式)
Authors: 高崎, 金久  KAKEN_name
Author's alias: TAKASAKI, KANEHISA
Issue Date: May-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 459
Start page: 94
End page: 121
URI: http://hdl.handle.net/2433/103096
Appears in Collections:Fourier Hyperfunctions and Partial Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.